# SDR DALA2016092606845

- Difficulty date: September 19, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 41,606 hours, 27,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN TORN AT L1 DOOR GUST LOCK CUTOUT.  REMOVED AND REPLACED DAMAGED AREA IAW ERA 548946-14.
